# SDR AALA202203146522

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737*
- Aircraft serial: 31157
- Aircraft time: 27,693 hours, 11,588 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF, CLIMBING THRU 5000 FT, RIGHT PACK LIGHT ILLUMINATED. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO DFW, LANDING SAFELY. ACCOMPLISHED FIM TASK 21-62-00-810-801, PACK ZONE TEMPERATURE CONTROLLER BITE TEST OF BOTH CONTROLLERS. NO FAULTS NOTED.
